# SDR ASAA2019060629605

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,816 hours, 8,052 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3625099002
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU IGNITOR PLUG REPLACEMENT REF TASK CARD 78349007, FOUND IGNITOR LEAD GASKET DAMAGED. GROUNDED - YES. REMOVED AND REPLACED IGNITER PLUG LEAD IAW B737-800 AMM 49-41-52-000/400. OPS CHECK NORMAL. GROUND VERIFICATION SUCCESSFUL.
